# SDR UPS07849576

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1790 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM STA 1790 LBL 8 HAS DEEP GOUGE AND EXFOLIATED CORROSION.  REMOVED FLOORBEAM AT STA 1790 LBL 8 IAW SRM 51-3-0.  FABRICATED AND INSTALLED FLOORBEAM AT STA 1790 LBL 8 IAW SRM 53-7-3, AND SRM 51-3-0.
